MathSciNet Relay Station
MathSciNet bibliographic data
MR532158 (80k:57078) 57S30 (20J05)
Johnson, F. E. A. On groups which act freely on vector bundles over spheres. Proc. Amer. Math. Soc. 75 (1979), no. 2, 318–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement